# SDR ASAA2023110246030

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,905 hours, 2,545 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN PDX RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. PERFORMED QRH WHICH RESOLVED THE ISSUE.
